# SDR QXEA9801579

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY DOOR HAS CHAFE DAMAGE THAT NEEDS TO BE TREATED AND PAINTED.  REPAIRED IAW FOKKER SRM 51-10-04.
